Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence, uniqueness, stability for a simple fluid with fading memory


Author: Marshall Slemrod
Journal: Bull. Amer. Math. Soc. 82 (1976), 581-583
MSC (1970): Primary 76A10, 34J99, 35Q99; Secondary 47D05
DOI: https://doi.org/10.1090/S0002-9904-1976-14113-4
MathSciNet review: 0411339
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. D. Coleman and H. Markovitz, Incompressible second-order fluids, Advances in Appl. Mech. vol. 8, Academic Press, New York, 1964, 69-101. MR 29 #6765. MR 169517
  • 2. D. D. Joseph, Slow motion and viscometric motion; stability and bifurcation of the rest state of a simple fluid, Arch. Rational Mech. Anal. 56 (1974/75), 99-157. MR 50 #3744. MR 351255
  • 3. G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math 11 (1961), 679-698. MR 24 #A2248. MR 132403
  • 4. A. Friedman and M. Shinbrot, Volterra integral equations in Banach space, Trans. Amer. Math. Soc. 126 (1967), 131-179. MR 34 #6571. MR 206754
  • 5. V. Barbu, Integro-differential equations in Hilbert spaces, An. şti. Univ. Al. I. Cuza Iaşi, n. Ser., Seçt. Ⅰa. 19 (1973), 365-383. MR 402443
  • 6. R. R. Nachlinger and J. Nunziato, Stability of uniform temperature fields in linear heat conductors with memory, Internat. J. Engrg. Sci. (to appear). MR 459158

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 76A10, 34J99, 35Q99, 47D05

Retrieve articles in all journals with MSC (1970): 76A10, 34J99, 35Q99, 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14113-4

American Mathematical Society